MathSciNet Relay Station
MathSciNet bibliographic data
MR461689 (57 #1674) 60J80
Fleischmann, Klaus; Siegmund-Schultze, Rainer The structure of reduced critical Galton-Watson processes. Math. Nachr. 79 (1977), 233–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement